An operation-agnostic stochastic user equilibrium model for mobility-on-demand networks with congestible capacities

Liu, B., Watling, D. orcid.org/0000-0002-6193-9121 and Chow, J.Y.J. (2025) An operation-agnostic stochastic user equilibrium model for mobility-on-demand networks with congestible capacities. European Journal of Operational Research, 323 (2). pp. 504-524. ISSN 0377-2217

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

This is an author produced version of an article published in European Journal of Operational Research made available under the terms of the Creative Commons Attribution License (CC-BY), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Mobility-on-Demand, Stochastic user equilibrium, Congestible capacities, Multimodal traffic assignment, Inverse optimization
Dates:
  • Published: 1 June 2025
  • Published (online): 22 December 2024
  • Accepted: 21 December 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds) > ITS: Spatial Modelling and Dynamics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Jan 2025 11:11
Last Modified: 24 Mar 2025 21:03
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.ejor.2024.12.038
Open Archives Initiative ID (OAI ID):

Export

Statistics